# SDR SWAA105213

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 35,434 hours, 20,393 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 401363
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALT WITH RECIR FAN ON, BURNT RUBBER SMELL.  RECIR FAN OFF- SMELL OFF.  REMOVED AND REPLACED RECIR FAN & FILTER PER TASK.
